Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 131, NWS JSJ
NWS JSJ issued this small craft advisory at Oct 27, 2011, 3:16 AM CDT. It took effect at Oct 28, 2011, 2:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2011, 3:16 AM CDT (08:16 UTC)
- In effect from
- Oct 28, 2011, 2:00 AM CDT
- Expired
- Oct 29, 2011, 2:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
060 WHCA72 TJSJ 270816 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 416 AM AST THU OCT 27 2011 ...NORTHERLY SWELL WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS ON FRIDAY MORNING... .THE LOCAL MARINE CONDITIONS WILL START TO DETERIORATE ON FRIDAY MORNING AS NORTHERLY SWELLS WILL BEGIN TO AFFECT THE LOCAL ATLANTIC WATERS AND ALL LOCAL PASSAGES. AMZ710-722-271630- /O.NEW.TJSJ.SC.Y.0131.111028T1000Z-111029T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 416 AM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO NOON AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO NOON AST SATURDAY. WINDS AND WAVES: INCREASING SEAS ON FRIDAY MORNING...6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-271630- /O.NEW.TJSJ.SC.Y.0131.111028T1600Z-111029T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 416 AM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM AST SATURDAY. WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-271630- /O.NEW.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 416 AM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST FRIDAY NIGHT. WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
10 follow-up statements
593 WHCA72 TJSJ 271456 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1056 AM AST THU OCT 27 2011 ...NORTHERLY SWELL WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS BY EARLY FRIDAY MORNING... .THE LOCAL MARINE CONDITIONS WILL START TO DETERIORATE BY EARLY FRIDAY MORNING AS NORTHERLY SWELLS WILL BEGIN TO AFFECT THE LOCAL ATLANTIC WATERS THEN SPREAD ACROSS ALL LOCAL PASSAGES. AMZ710-722-272300- /O.CON.TJSJ.SC.Y.0131.111028T1000Z-111029T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1056 AM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON AST SATURDAY DUE TO NORTHERLY SWELL. WINDS AND WAVES: INCREASING SEAS ON FRIDAY MORNING...6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-272300- /O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1056 AM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-272300- /O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 1056 AM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST FRIDAY NIGHT DUE TO NORTHERLY SWELLS. WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
741 WHCA72 TJSJ 272013 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 413 PM AST THU OCT 27 2011 ...NORTH SWELLS WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS TONIGHT... .THE LOCAL MARINE CONDITIONS WILL START TO DETERIORATE TONIGHT AS NORTH SWELLS AFFECT THE LOCAL ATLANTIC WATERS AND PASSAGES. AMZ710-722-280415- /O.CON.TJSJ.SC.Y.0131.111028T1000Z-111029T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 413 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES: INCREASING SEAS ON FRIDAY MORNING...6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-280415- /O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 413 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-280415- /O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 413 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST FRIDAY NIGHT DUE TO NORTHERLY SWELLS. WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
834 WHCA72 TJSJ 280234 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1034 PM AST THU OCT 27 2011 ...NORTH SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS OVERNIGHT... AMZ741-280345- /O.CAN.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 1034 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ710-281045- /O.EXT.TJSJ.SC.Y.0131.111028T0700Z-111029T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1034 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM FRIDAY TO 9 AM AST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM FRIDAY TO 9 AM AST SATURDAY. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-281045- /O.EXT.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1034 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 9 AM AST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM FRIDAY TO 9 AM AST SATURDAY. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-732-281045- /O.EXT.TJSJ.SC.Y.0131.111028T1900Z-111029T1300Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1034 PM AST THU OCT 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM FRIDAY TO 9 AM AST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM FRIDAY TO 9 AM AST SATURDAY. WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
261 WHCA72 TJSJ 280822 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 422 AM AST FRI OCT 28 2011 ...NORTH SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS TODAY... AMZ715-280930- /O.CAN.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 422 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ725-732-280930- /O.CAN.TJSJ.SC.Y.0131.111028T1900Z-111029T1300Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 422 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ710-280930- /O.EXT.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 422 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST SATURDAY. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-280930- /O.CON.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 422 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM AST SATURDAY. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
034 WHCA72 TJSJ 280825 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST FRI OCT 28 2011 ...NORTH SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS TODAY... AMZ710-281630- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 425 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-281630- /O.CON.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 425 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM AST SATURDAY. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
953 WHCA72 TJSJ 281423 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1023 AM AST FRI OCT 28 2011 ...NORTH SWELLS WILL CONTINUE TO INVADE THE LOCAL ATLANTIC AND SPREAD ACROSS ALL PASSAGES TODAY... AMZ722-282230- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1023 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-282230- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1023 AM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
647 WHCA72 TJSJ 282010 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 PM AST FRI OCT 28 2011 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL WATERS AND PASSAGES TONIGHT THROUGH SATURDAY... AMZ722-290415- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 410 PM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-290415- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 410 PM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY DUE TO NORTHERLY SWELLS. WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
335 WHCA72 TJSJ 290133 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 933 PM AST FRI OCT 28 2011 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL WATERS AND PASSAGES OVERNIGHT THROUGH SATURDAY... AMZ722-290945- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 933 PM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY. WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-290945- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 933 PM AST FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY. WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
469 WHCA72 TJSJ 290825 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST SAT OCT 29 2011 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL WATERS AND PASSAGES THROUGH THIS AFTERNOON...BEFORE FADING TONIGHT INTO SUNDAY. AMZ722-291300- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 425 AM AST SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS MORNING. WINDS AND WAVES: SEAS 5 TO 7 FEET IN LONG PERIOD NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-291630- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 425 AM AST SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON. WINDS AND WAVES: SEAS 5 TO 7 FEET IN LONG PERIOD NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
417 WHCA72 TJSJ 291413 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1013 AM AST SAT OCT 29 2011 ...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL WATERS AND PASSAGES THROUGH THIS AFTERNOON...BEFORE FADING TONIGHT INTO SUNDAY. AMZ710-291900- /O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1013 AM AST SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON. WINDS AND WAVES: SEAS 5 TO 7 FEET IN LONG PERIOD NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 9:16 PM CDT, 6 hours earlier.
Area forecast discussion, Oct 26, 9:16 PM CDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1016 PM AST WED OCT 26 2011 .UPDATE...HIGH PRESSURE WILL CONTINUE TO RESULT IN GENERALLY FAIR WEATHER ACROSS THE LOCAL ISLANDS THROUGH AT LEAST THE END OF THE WEEK. HOWEVER...EXPECT SOME LIGHT MORNING SHOWERS EMBEDDED IN THE TRADES ACROSS THE EASTERN HALF OF PUERTO RICO AS WELL AS OVER THE VIRGIN ISLES...AND SOME SHOWERS DEVELOPING IN THE AFTERNOON ACROSS THE WESTERN SECTIONS OF PUERTO RICO. MINOR ADJUSTMENTS NECESSARY AT THIS TIME TO THE FORECAST PACKAGE. && .AVIATION...OTHER THAN A BRIEF SHRA/TSRA AND MVFR CIGS AT JMZ EACH AFTERNOON...NO IMPACTS ARE EXPECTED OVR THE NEXT FIVE DAYS. && .PREV DISCUSSION... /ISSUED 247 PM AST WED OCT 26 2011/ SYNOPSIS...LOW LEVEL DISTURBANCE CONTINUES TO MOVE WEST WHILE LEAVING SOME INSTABILITY AND MOISTURE OVER THE LOCAL AREA WITH DRIER AIR FROM THE NORTHEAST IS MOVING IN BEHIND IT. SURFACE HIGH PRESSURE WILL MOVE NORTH OF THE LOCAL AREA...GIVING US EASTERLY WINDS AND PATCHES OF MOISTURE THROUGH THE END OF THE WEEK. DISCUSSION...PASSING SCATTERED SHOWERS WERE OBSERVED TODAY ACROSS THE LOCAL ISLANDS IN THE MORNING HOURS. EARLY THIS AFTERNOON...THUNDERSTORMS DEVELOPED ACROSS SOUTHWESTERN AND WESTERN PORTIONS OF PUERTO RICO...SOME AREAS RECEIVED MODERATE TO LOCALLY HEAVY SHOWERS. THE INSTABILITY AND AVAILABLE MOISTURE WILL DIMINISH LATER TODAY AND TONIGHT...THEN AS THE SURFACE HIGH PRESSURE TO THE NORTH OF THE AREA DOMINATES THE LOCAL PATTERN...PATCHES OF MOISTURE WILL ENTER THE AREA BUT GENERALLY UNDER A SOMEWHAT DRIER AIRMASS THROUGH THE END OF THE WEEK. SHOWERS EXPECTED FOR THE NEXT FEW DAYS WOULD BE EMBEDDED IN THESE PATCHES OF MOISTURE OR AFTERNOON CONVECTION ACROSS THE INTERIOR AND WESTERN SECTIONS OF PUERTO RICO. AVIATION...EXPECT PREVAILING VFR CONDITIONS ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES THROUGH THE NEXT 24 HOURS. HOWEVER... BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED ACROSS THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO...INCLUDING AT TJMZ AND AT LEAST IN THE VICINITY OF TJBQ THROUGH ABOUT 26/22Z...IN SCATTERED TO LOCALLY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... SJU 76 87 76 86 / 20 20 20 20 STT 78 88 78 88 / 20 20 10 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 64/23
Hazardous weather outlook, Oct 26, 4:17 PM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 517 PM AST WED OCT 26 2011 AMZ710>745-PRZ001>013-271000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 517 PM AST WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY REPORTS OF FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-271000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 517 PM AST WED OCT 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:12 PM CDT | Areal Flood Warning | JSJ | 11 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.